Search Results

There are 22234 results for: content related to: Embedding Factorizations for 3-Uniform Hypergraphs

  1. Decompositions of Graphs into Fans and Single Edges

    Journal of Graph Theory

    Volume 85, Issue 2, June 2017, Pages: 400–411, Henry Liu and Teresa Sousa

    Version of Record online : 30 JUN 2016, DOI: 10.1002/jgt.22069

  2. The Erdős–Pósa Property for Long Circuits

    Journal of Graph Theory

    Volume 77, Issue 4, December 2014, Pages: 251–259, Dirk Meierling, Dieter Rautenbach and Thomas Sasse

    Version of Record online : 15 OCT 2013, DOI: 10.1002/jgt.21769

  3. Coloring Graphs with Constraints on Connectivity

    Journal of Graph Theory

    Pierre Aboulker, Nick Brettell, Frédéric Havet, Dániel Marx and Nicolas Trotignon

    Version of Record online : 5 DEC 2016, DOI: 10.1002/jgt.22109

  4. Conditions on Ramsey Nonequivalence

    Journal of Graph Theory

    Maria Axenovich, Jonathan Rollin and Torsten Ueckerdt

    Version of Record online : 10 MAR 2017, DOI: 10.1002/jgt.22119

  5. On the Local and Global Means of Subtree Orders

    Journal of Graph Theory

    Volume 81, Issue 2, February 2016, Pages: 154–166, Stephan Wagner and Hua Wang

    Version of Record online : 14 APR 2015, DOI: 10.1002/jgt.21869

  6. Augmenting Outerplanar Graphs to Meet Diameter Requirements

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 392–416, Toshimasa Ishii

    Version of Record online : 24 JAN 2013, DOI: 10.1002/jgt.21719

  7. You have free access to this content
    Homomorphisms of 2-Edge-Colored Triangle-Free Planar Graphs

    Journal of Graph Theory

    Volume 85, Issue 1, May 2017, Pages: 258–277, Pascal Ochem, Alexandre Pinlou and Sagnik Sen

    Version of Record online : 16 JUN 2016, DOI: 10.1002/jgt.22059

  8. Wiggles and Finitely Discontinuous k-to-1 Functions Between Graphs

    Journal of Graph Theory

    Volume 74, Issue 3, November 2013, Pages: 275–308, John Baptist Gauci, Anthony J. W. Hilton and Dudley Stark

    Version of Record online : 11 JAN 2013, DOI: 10.1002/jgt.21709

  9. Structure Theorem for U5-free Tournaments

    Journal of Graph Theory

    Volume 78, Issue 1, January 2015, Pages: 28–42, Gaku Liu

    Version of Record online : 13 MAR 2014, DOI: 10.1002/jgt.21789

  10. On 2-Colorings of Hypergraphs

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 112–135, Michael A. Henning and Anders Yeo1,

    Version of Record online : 10 DEC 2014, DOI: 10.1002/jgt.21843

  11. Decomposition of Graphs into (k,r)-Fans and Single Edges

    Journal of Graph Theory

    Xinmin Hou, Yu Qiu and Boyuan Liu

    Version of Record online : 21 MAR 2017, DOI: 10.1002/jgt.22139

  12. A Sufficient Condition for Edge Chromatic Critical Graphs to Be Hamiltonian—An Approach to Vizing's 2-Factor Conjecture

    Journal of Graph Theory

    Volume 73, Issue 4, August 2013, Pages: 469–482, Rong Luo and Yue Zhao

    Version of Record online : 11 JUL 2012, DOI: 10.1002/jgt.21689

  13. The Structure of Claw-Free Perfect Graphs

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 203–230, Maria Chudnovsky and Matthieu Plumettaz

    Version of Record online : 11 MAR 2013, DOI: 10.1002/jgt.21732

  14. The Structure of Bull-Free Perfect Graphs

    Journal of Graph Theory

    Volume 74, Issue 1, September 2013, Pages: 1–31, Maria Chudnovsky and Irena Penev

    Version of Record online : 8 AUG 2012, DOI: 10.1002/jgt.21688

  15. A Characterization of Graphs with No Octahedron Minor

    Journal of Graph Theory

    Volume 74, Issue 2, October 2013, Pages: 143–162, Guoli Ding

    Version of Record online : 26 SEP 2012, DOI: 10.1002/jgt.21699

  16. Cores of Imprimitive Symmetric Graphs of Order a Product of Two Distinct Primes

    Journal of Graph Theory

    Volume 81, Issue 4, April 2016, Pages: 364–392, Ricky Rotheram and Sanming Zhou

    Version of Record online : 6 MAY 2015, DOI: 10.1002/jgt.21881

  17. On the Crossing Number of Kn without Computer Assistance

    Journal of Graph Theory

    Volume 82, Issue 4, August 2016, Pages: 387–432, Dan McQuillan and R. Bruce Richter

    Version of Record online : 1 OCT 2015, DOI: 10.1002/jgt.21908

  18. You have free access to this content
    Amalgams and χ-Boundedness

    Journal of Graph Theory

    Volume 84, Issue 1, January 2017, Pages: 57–92, Irena Penev

    Version of Record online : 13 JAN 2016, DOI: 10.1002/jgt.22012

  19. You have free access to this content
    Low Polynomial Exclusion of Planar Graph Patterns

    Journal of Graph Theory

    Volume 84, Issue 1, January 2017, Pages: 26–44, Jean-Florent Raymond and Dimitrios M. Thilikos

    Version of Record online : 2 DEC 2015, DOI: 10.1002/jgt.22009

  20. You have full text access to this OnlineOpen article
    Decomposing and Clique-Coloring (Diamond, Odd-Hole)-Free Graphs

    Journal of Graph Theory

    Maria Chudnovsky and Irene Lo

    Version of Record online : 13 DEC 2016, DOI: 10.1002/jgt.22110